# SDR ASAA0210293

- Difficulty date: November 9, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: DE
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING DESCENT INTO ANC, EMERGENCY FLOOR TRACK LIGHTING ILLUMINATED ON PALLETS 9-3 AND 7-12.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES AT PALLETS 9-3 AND 7-12, THEN LIGHTS OPERATED NORMAL.  (M)
